# SDR DALA2016090806455

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN GOUGED ABOVE FORWARD DOOR HOLD OPEN HOOK.  CLEANED UP GOUGES ON FORWARD CARGO DOOR PAN ABOVE FORWARD DOOR HOLD OPEN HOOK IAW SRM 52-00-00, FIG 103, 52-30-02, PG 1.  REMOVED .014 OF .050 BEYOND ALLOWABLE LIMITS, TAG 2721.  REPAIRED DOOR PAN IAW SRM 52-30-02, FIG 201, REPAIR 5.
